Equate - Nighttime Sleep Aid 25 mg, 100 Mini-Caplets (Pack of 4)
- Total of 400 mini-caplets in this 4 pack.
- Compare to Tylenol Simply Sleep Active Ingredient.
- For a restful night's sleep.
- Does not contain pain reliever.
- Diphenhydramine HCl 25 milligram
Sleep Aid 50 mg, Maximum Strength, 96 Softgels (Compare to Unisom)
- Compare to Maximum Strength Unisom SleepGels Active Ingredient.
- Nighttime Softgels.
- Diphenhydramine HCl, 50 mg.
- 96 Softgels.
- Product, Packaging May Vary
Mayo Clinic Minute: Is melatonin the right sleep aid for me?
We spend roughly a third of our lives sleeping, but catching enough Zs isn't always easy. Mayo Clinic Sleep Medicine Specialist Dr. Timothy Morgenthaler says ...
Don't stay awake tossing and turning at night. Get a good night's rest with Equate Nighttime Sleep Aid. These caplets are easy to swallow and provide effective relief from occasional sleeplessness so you can wake up feeling refreshed. Equate sleep aid caplets are non-habit forming and come in a 100 count bottle.
Equate Nighttime Sleep Aid Overview. Equate Sleep Aid is a sleep aid supplement that contains the active ingredient diphenhydramine HCL which is also the active ingredient of the antihistamine Benadryl. It is said to be safe and non-habit forming causing sleepiness quickly. The product is also said to help the user sleep soundly and prevent interruptions.
Equate Nighttime Sleep Aid Quality of Ingredients. Generally, the best sleep aids are more well-rounded in order to address several different aspects of a user’s sleep and to help create a healthier sleep schedule. What the product lacks are ingredients such as a melatonin, chamomile, and valerian root, which can reduce anxiety,...